Forum

Pfizer jab and 48 hours later heavy on jab side of the body - Any one else experiencing the same after the jab?

Hi all, Last week (28th April) I had my first COVID jab (Pfizer) and 48 hours later my left side of the body (jab side) became tingly, numb from the waist down, and heavy. Now 6 days on my left leg is very heavy, feels cold and numb to touch. If this is a relapse, it would be my first one (6 years after being diagnosed with CIS). Any one else experiencing the same after their COVID Pfizer jab? I’ve contacted my MS nurse and waiting for a call back. I’m just interested to know if others have experienced this kind of side effect after their COVID jab? Thanks for any comments on this.

These are the reported side effects of the Pfizer vaccine.

" The Pfizer/BioNTech vaccine was evaluated in clinical trials involving more than 44,000 participants. The most frequent adverse reactions in trials were pain at the injection site, fatigue, headache, myalgia (muscle pains), chills, arthralgia (joint pains), and fever; these were each reported in more than 1 in 10 people. These reactions were usually mild or moderate in intensity and resolved within a few days after vaccination. Adverse reactions were reported less frequently in older adults (over 55 years) than in younger people."
Coronavirus vaccine - weekly summary of Yellow Card reporting - GOV.UK (www.gov.uk)

Hi. Both my vaccines were Pfizer. The first one gave me a slight soreness at the injection site. With the second one I didn’t even get that. If symptoms continue, speak to your MS Nurse or GP as it may be unrelated.

Hi Becks I had a tender arm where I had the injection and that was it. Pleasantly surprised. Hope you feel better soon :kissing_heart:

I think there have been more side effects than just the ‘frequent adverse reactions’. My GP (who has been running our local vaccination centre) suggested that as it’s a new drug, adverse reactions will take time to be reported.

It seems (to me at least) that quite a lot of MSers have found their immune system has been overexcited by the vaccines in different ways.

Obviously this is 100% unscientific, completely insignificant given the small numbers of people experiencing problems and obviously I’m only reading a few posts on here and extrapolating from there.

Personally, I had terrible diarrhoea for about 10 days after dose #1 of Pfizer. Then following dose #2 terrible diarrhoea plus a huge amount of bowel mucus which keeps blocking my stoma. I had a colostomy almost 4 years ago and have never experienced anything like this super mucus before. Im still suffering from mixed mucus blockages and diarrhoea - 3 weeks after the jab.

Other people have said they’ve had no symptoms whatsoever and some have had various effects which sound like the immune system is reacting to the vaccine.

Obviously this is total guesswork. But it’s possible?! Maybe?

I do hope your relapse type symptoms recover soon Becks. Let us know.

Sue

Hi all, thank you all for your comments, it’s much appreciated. I did manage to speak to my MS Nurse who has actually confirmed she has received more phone calls like mine where reports of both Pfizer and AZ jabs have triggered a variety of reaction and also relapse symptoms (symptoms that people have experienced themselves before). Which was a relief to hear. There has been no improvement so far in my symptoms, and we are just over a week in from the jab. To be honest though, what I am feeling now lasted 11 months in my first experience so I’m just taking it day by day in hope it improves in a few weeks. Nervous for my second jab, but the nurse has advised that I should still have it as the consequences of not having it could be worse. Thanks again everyone.

Hi. I had my second Pfizer jab this morning. The first one was about 10-11 weeks ago. The first one stung like mad when they did it and 4 hours later I had flu like symptoms. 2 Paracetamols and a early night did help but I felt washed out and had tingly legs for 4 days. Todays jab didn’t sting at all and only time will tell what the side effects will be! I have the paracetamol at the ready!
I hear that the Pfizer seems to have the least side effects so hopefully this will soon pass.

I’ve read that the immediate side effects are the least of your worries. I’ve also reads that some guys’ m.s. mate became paralyzed. Now all this is unlikely to happen to the majority that have taken it, but I’m quite happy to wait a few months and see what happens when the next wave hits.